# SDR ZZDA2008014

- Difficulty date: May 14, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER WALKWAY TAIL CONE EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK AT PER AMM 24-00.  OPS CHECK NORMAL.
